# SDR DXTA2021091548870

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 4,270 hours, 2,382 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Defective
- Location: Sensing Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB R 14TH DUCT CAS MESSAGE (RED) ANNUNCIATED. QRH CHECKLIST ACCOMPLISHED BUT CAS MESSAGE REMAINED ILLUMINATED. RETURNED TO DEPARTURE AIRPORT. COMPLIED WITH BOMBARDIER SMARTFIX TROUBLESHOOTING RECOMMENDATIONS. C/W STEP (23)&(38) AND FOUND DEFECTIVE WARING. C/W CL-650 AMM 36-21-10-000-808 REMOVAL OF RH PYLON SENSING ELEMENT A58WK. STEPS 15.A THRU D. COMPLIED WITH CL-650 AMM 36-21-10-400-808 INSTALLATION OF RH PYLON SENSING ELEMENT A58WK STEPS 16.A THRU F(1) THRU (17). APPLIED POWER TO A/C FOUND R 14TH DUCT RED WARING LIGHT NOT PRESENT. OPERATIONAL TEST AND REMAINING STEP OF INSTALL STILL NEED COMPLIANCE FLUKE 86140167 DUE 5/12/22. T/W 0803603080L. RH PYLON 14TH SENSING ELEMENT INSTALLED P/N 35602-4-310 S/N INSTALLED BXE0961. PN OFF 35602-4-310 S/N REMOVED AAH8302.
